MathSciNet Relay Station
MathSciNet bibliographic data
MR1721510 35L05 (35L20 49Q15)
Cagnol, John; Zolésio, Jean-Paul Shape derivative in the wave equation with Dirichlet boundary conditions. J. Differential Equations 158 (1999), no. 2, 175–210.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement